# SDR QXEA200300928

- Difficulty date: July 29, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 4,489 hours, 3,449 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG BURNED ODOR IN AIRCRAFT WITH NR 2 PACKS ON.  REMOVED AND REPLACED APU. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
